Random conjugates of bankruptcy rules

Research output: Contribution to journalArticleScientificpeer-review

2 Citations (Scopus)


This article introduces and analyzes random conjugates of bankruptcy rules. A random conjugate is a rule which is derived from the definition of the underlying rule for two-claimant problems. For example, the random conjugate of the Aumann–Maschler rule yields an extension of concede-and-divide: the basic solution for bankruptcy problems with two claimants. Using the concept of random conjugates an alternative characterization of the proportional rule is provided. It turns out that the procedural definition of a random conjugate extends several of the properties of the underlying rule for two-claimant problems to the general domain of problems with an arbitrary number of claimants.
Original languageEnglish
Pages (from-to)249-266
JournalSocial Choice and Welfare
Issue number2
Publication statusPublished - 2011


Dive into the research topics of 'Random conjugates of bankruptcy rules'. Together they form a unique fingerprint.

Cite this